| Model Number |
24690 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and mildly calcified artery.A 3.0mmx20mmx135cm (4f) sterling balloon was advanced for dilation.However, during inflation, it was noted that the balloon was leaking.Subsequently, a balloon pinhole was noted after the inflation.The procedure was completed using an alternate device.No patient complications were reported.